# SDR ABXA010101

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 995815434
- Condition: Cracked
- Location: Pylon
- Part time: 52,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON ELECTRICAL BAY AFT UPPER SKIN TO VERTICAL WEB ANGLE WAS CRACKED AT THE OUTBOARD BOLT HOLE.  MAINTENANCE INSPECTED AND REPAIRED THE PYLON IAW DC-9 SRM 54-01 FIG 2 SHEET 3.
